Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: J. A. Schouten and W. van der Kulk
Title: Pfaff's problem and its generalizations
Additional book information: Oxford, Clarendon Press, 1949. 16+542 pp. $12.50.

Review Information:

Reviewer: J. M. Thomas
Journal: Bull. Amer. Math. Soc. 57 (1951), 94-95
DOI: http://dx.doi.org/10.1090/S0002-9904-1951-09466-5